# SDR R61A2022100700623

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 36,456 hours, 23,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003337
- Condition: Failed Insp
- Location: Zone 100
- Part time: 35,860 hours, 22,942 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT WHEN TESTING EMERGENCY LIGHTS. R&R AFT RH INBOARD EMERGENCY LIGHT POWER UNIT.
